# SDR SROM0073120231

- Difficulty date: July 31, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N796CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 29,759 hours, 31,193 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 85217068
- Part serial: 4210
- Condition: Chafed
- Location: Zone 100
- Part time: 29,759 hours, 31,193 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE TO THE UPPER PANEL PN: 85217068 OF THE AIRSTAIR DOOR ASSEMBLY PN: 85217005-001.  DAMAGE REQUIRES BLENDING AS PER DE HAVILLAND REPAIR DRAWING 8/4-52-227.
